# SDR ALG2004F00029

- Difficulty date: June 1, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N359AL
- Make and model: Bell 206L-3
- Aircraft serial: 51461
- Engine: Allsn 250C30P
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C271
- Part serial: 11A01081
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT TO EL309 THE RIGHT BOOST PUMP CAUTION LIGHT ILLUMINATED AND RETURNED TO DEPARTURE.  MAINTENANCE REMOVED BOOST PUMP AND INSTALLED SERVICEABLE BOOST PUMP, ALL WORK DONE IAW MM.
